# SDR DALA2017041102991

- Difficulty date: April 10, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1087 BETWEEN LONGERONS 13 - 14L.  DAMAGED WAS REPAIRED IAW ETI-17-17-040 REV 1 AND ER/A 556347-14 REV. ORIG.
